# SDR DALA2019072904482

- Difficulty date: July 27, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS (2 EA.) IN CHANNEL FLOOR PANEL #222ZF. NRC 00797: CHANNEL FLOOR PANEL #222ZF WAS REPAIRED PER SRM 53-20-50-2R-5 REPAIR 5. (LP #1193258)
